# SDR SWAA2019071234784

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,357 hours, 31,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A331250
- Condition: Unsecure
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF SLIDE DISCONNECTED FROM SAFETY HOOK GIRT BAR REMOVED FROM RETAINER CLIP.  RESECURED BOTTOM OF SLIDE IAW MT.
